MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451400
Medical Device Problem Codes Fracture (1260); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacture ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1: initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during an endovascular embolization, an enterprise® vascular reconstruction device (enc451400, 9477846) became impeded in introducer and could not be pushed into the prower select pius microcatheter (606s255x, lot unknown).The doctor only retracted the stent alone and found the part where the stent and delivery wire connected broke (not completely detached).The doctor switched to new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 22-may-2025 indicated that no additional intervention was needed to remove the device from the patient.The distal tip of the enterprise was not re-shaped prior to use.There was no excessive force applied to the device.There was no procedural delay/prolongation due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by a healthcare professional, during an endovascular embolization, an enterprise® vascular reconstruction device (enc451400, 9477846) became impeded in introducer and could not be pushed into the prower select pius microcatheter (606s255x, lot unknown).The doctor only retracted the stent alone and found the part where the stent and delivery wire connected broke (not completely detached).The doctor switched to new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 22-may-2025 indicated that no additional intervention was needed to remove the device from the patient.The distal tip of the enterprise was not re-shaped prior to use.There was no excessive force applied to the device.There was no procedural delay/prolongation due to the event.The device was returned to j&j medtech for further evaluation.A non-sterile eu ent4.5mmd 14mml wno dstl tp to was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and the stent component was found detached from the delivery wire.The introducer and delivery wire were also inspected, and they were found in good normal condition (i.E., no kinks, no fractures, or separations).The stent component was inspected under a microscope, and it was observed in good condition, there was no structural damage (i.E., no broken struts, no kinks).The inner diameter (id) of the introducer was measured, and it was found within specifications.The issue documented that the stent became impeded in the introducer could not be evaluated due to the stent being detached from the delivery wire.The stent must be still attached to the delivery wire and inside the introducer tube to perform the functional analysis.The stent detachment was not originally documented in the complaint and the exact time when this condition occurred cannot be determined based on the information available.It is suspected that the delivery wire could have been pushed sufficiently to disengage the delivery wire from the stent.Nevertheless, the customer complaint regarding the stent being impeded in the introducer could not be confirmed.At this time, there is no indication that the issue reported in the complaint is a result of a defect inherently related to the device the customer complaint regarding the delivery wire being kinked could not be confirmed since no damages were found on the device, other issues or circumstances may have occurred during the usage of the device that compromised its performance.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9477846.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendation: ¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22090212
Report Number3008114965-2025-00475
Device Sequence Number18114088
Product Code NJE
UDI-Device Identifier10886704071747
UDI-Public(01)10886704071747(17)261128(10)9477846
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC451400
Device Lot Number9477846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown